Approximation of the Independent Variable's Resolvent via Hilbert Space Folding on its Constant Subspace

Demiralp M.

International Conference on Computational Methods in Science and Engineering, Hersonissos, Greece, 25 - 30 September 2008, vol.1148, pp.65-68 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1148
  • City: Hersonissos
  • Country: Greece
  • Page Numbers: pp.65-68
  • Istanbul Technical University Affiliated: No


This work attempts to approximate the resolvent of the algebraic operator, which multiplies it operand by a single independent variable, on the constant subspace of the Hilbert space under consideration. To this end we use the space folding technique which reflects all interactions between the constant subspace spanned by the constant function and its complement as the correction additions to the infinite space representation like term of the resolvent. Then the additional term is approximated by a rational function constructed from the finite space matrix representation of the independent variable in the complement of the constant subspace.